The Poisson boundary of random rational affinities
Annales de l'Institut Fourier, Volume 56 (2006) no. 2, p. 499-515

We prove that in order to describe the Poisson boundary of rational affinities, it is necessary and sufficient to consider the action on real and all p-adic fileds.

On prouve que pour décrire la frontière de Poisson des affinités à coefficients rationnels est nécessaire et suffisant de considérer l’action sur le corps réel et tous les corps p-adiques.

DOI : https://doi.org/10.5802/aif.2191
Classification:  60B99,  60J50,  43A05,  22E35
Keywords: Poisson boundary, random walks, affine group, rational numbers, p-adic numbers
@article{AIF_2006__56_2_499_0,
     author = {Brofferio, Sara},
     title = {The Poisson boundary of random rational affinities},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {56},
     number = {2},
     year = {2006},
     pages = {499-515},
     doi = {10.5802/aif.2191},
     mrnumber = {2226025},
     zbl = {1087.60011},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2006__56_2_499_0}
}
Brofferio, Sara. The Poisson boundary of random rational affinities. Annales de l'Institut Fourier, Volume 56 (2006) no. 2, pp. 499-515. doi : 10.5802/aif.2191. http://www.numdam.org/item/AIF_2006__56_2_499_0/

[1] Babillot, Martine; Bougerol, Philippe; Elie, Laure The random difference equation X n =A n X n-1 +B n in the critical case, Ann. Probab., Tome 25 (1997) no. 1, pp. 478-493 | Article | MR 1428518 | Zbl 0873.60045

[2] Bougerol, Philippe; Picard, Nico Strict stationarity of generalized autoregressive processes, Ann. Probab., Tome 20 (1992) no. 4, pp. 1714-1730 | Article | MR 1188039 | Zbl 0763.60015

[3] Brofferio, Sara Poisson boundary for finitely generated groups of rational affinities (Preprint)

[4] Brofferio, Sara Speed of locally contractive stochastic systems, Ann. Probab., Tome 31 (2003) no. 4, pp. 2040-2067 | Article | MR 2016611 | Zbl 1046.60067

[5] Cartwright, D. I.; Kaĭmanovich, V. A.; Woess, W. Random walks on the affine group of local fields and of homogeneous trees, Ann. Inst. Fourier (Grenoble), Tome 44 (1994) no. 4, pp. 1243-1288 | Article | Numdam | MR 1306556 | Zbl 0809.60010

[6] Cassels, J. W. S. Global fields, Algebraic Number Theory (Proc. Instructional Conf., Brighton, 1965), Thompson, Washington, D.C. (1967), pp. 42-84 | MR 222054

[7] Derriennic, Y. Entropie, théorèmes limite et marches aléatoires, Probability measures on groups, VIII (Oberwolfach, 1985), Springer, Berlin (Lecture Notes in Math.) Tome 1210 (1986), pp. 241-284 | MR 879010 | Zbl 0612.60005

[8] Derriennic, Yves Quelques applications du théorème ergodique sous-additif, Conference on Random Walks (Kleebach, 1979) (French), Soc. Math. France, Paris (Astérisque) Tome 74 (1980), p. 183-201, 4 | MR 588163 | Zbl 0446.60059

[9] Élie, Laure Noyaux potentiels associés aux marches aléatoires sur les espaces homogènes. Quelques exemples clefs dont le groupe affine, Théorie du potentiel (Orsay, 1983), Springer, Berlin (Lecture Notes in Math.) Tome 1096 (1984), pp. 223-260 | MR 890360 | Zbl 0571.60076

[10] Furstenberg, Harry Boundary theory and stochastic processes on homogeneous spaces, Harmonic analysis on homogeneous spaces (Proc. Sympos. Pure Math., Vol. XXVI, Williams Coll., Williamstown, Mass., 1972), Amer. Math. Soc., Providence, R.I. (1973), pp. 193-229 | MR 352328 | Zbl 0289.22011

[11] Kaĭmanovich, V. A.; Vershik, A. M. Random walks on discrete groups: boundary and entropy, Ann. Probab., Tome 11 (1983) no. 3, pp. 457-490 | Article | MR 1178986 | Zbl 0823.60006

[12] Kaimanovich, Vadim A. Poisson boundaries of random walks on discrete solvable groups, Probability measures on groups, X (Oberwolfach, 1990), Plenum, New York (1991), pp. 205-238 | MR 1815698 | Zbl 0984.60088

[13] Kaimanovich, Vadim A. The Poisson formula for groups with hyperbolic properties, Ann. of Math. (2), Tome 152 (2000) no. 3, pp. 659-692 | Article | MR 704539 | Zbl 0641.60009

[14] Kesten, Harry Random difference equations and renewal theory for products of random matrices, Acta Math., Tome 131 (1973), pp. 207-248 | Article | MR 440724 | Zbl 0291.60029

[15] Lang, Serge Introduction to diophantine approximations, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont. (1966) | MR 209227 | Zbl 0144.04005

[16] Vervaat, Wim On a stochastic difference equation and a representation of nonnegative infinitely divisible random variables, Adv. in Appl. Probab., Tome 11 (1979) no. 4, pp. 750-783 | Article | MR 544194 | Zbl 0417.60073